# SDR UIEA2024071400668

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,788 hours, 26,790 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cap
- Part number: 9191M36P02
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 INB T/R VALVE TO OPEN AND CLOSE C/DUCT INOP.( REMOVED AND REPLACED OPENING VALVE AT #2 REVERSER INBOARD HALF IAW AMM 78-31-03. INSTALLED REVERSER COWLING OPENING FITTING DUST CAP & OPS CHECK OK  )
